Alert archive / New Mexico / Flash Flood Warnings in 2008
Flash Flood Warning 40, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Aug 5, 2008, 2:50 PM MDT for Catron County, Socorro County, New Mexico. It was in force for 115 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 5, 2008, 2:50 PM MDT (20:50 UTC)
- Expired
- Aug 5, 2008, 4:45 PM MDT
- In force
- 115 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties Catron County, NM, Socorro County, NM
The radar
The Holloman AFB radar (KHDX), 164 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.8 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 204 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 1085 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS55 KABQ 052050 FFWABQ NMC003-053-052245- /O.NEW.KABQ.FF.W.0040.080805T2050Z-080805T2245Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 250 PM MDT TUE AUG 5 2008 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHWESTERN SOCORRO COUNTY IN CENTRAL NEW MEXICO EAST CENTRAL CATRON COUNTY IN WEST CENTRAL NEW MEXICO * UNTIL 445 PM MDT * AT 244 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM A THUNDERSTORM OVER EXTREME EAST CENTRAL CATRON COUNTY...OR ABOUT 35 MILES SOUTH OF DATIL...MOVING SLOWLY TO THE NORTHEAST. RADAR HAS ESTIMATED BETWEEN 1.5 AND 2 INCHES OF RAINFALL HAS FALLEN OVER HIGHWAY 163...AND WAHOO AND STONE CANYONS. THESE STORMS WILL MOVE OVER HIGHWAY 52 AND ALAMOSA CREEK IN SOUTHWEST SOCORRO COUNTY. ADDITIONAL RAINFALL AMOUNTS OF THREE QUARTERS TO 1.5 INCHES ARE POSSIBLE IN THE WARNED AREA. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN ALBUQUERQUE. LAT...LON 3383 10785 3385 10762 3348 10747 3348 10784 $$ 34
2 follow-up statements
000 WGUS75 KABQ 052155 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 355 PM MDT TUE AUG 5 2008 NMC003-053-052245- /O.CON.KABQ.FF.W.0040.000000T0000Z-080805T2245Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CATRON-SOCORRO- 355 PM MDT TUE AUG 5 2008 ...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM MDT FOR SOUTHWESTERN SOCORRO AND EAST CENTRAL CATRON COUNTIES... AT 349 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A THUNDERSTORM PRODUCING MODERATE RAINFALL OVER EXTREME SOUTHWESTERN SOCORRO COUNTY...OR ABOUT 35 MILES SOUTH OF DATIL. THE STORM PRODUCING THE RAINFALL WAS NEARLY STATIONARY. THOUGH MUCH OF THE HEAVY RAIN HAS ENDED...RUNOFF FROM EARLIER HEAVY RAIN MAY CONTINUE TO RESULT IN FLOODING OF ROADWAYS...INCLUDING HIGHWAYS 163 AND 52...AND HIGH AND FAST FLOWS IN WAHOO AND STONE CANYONS. LOCATIONS IMPACTED INCLUDE... RURAL EAST CENTRAL CATRON COUNTY... A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS IMMINENT. MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND. LAT...LON 3383 10785 3385 10762 3348 10747 3348 10784 $$ 34
000 WGUS75 KABQ 052241 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 441 PM MDT TUE AUG 5 2008 NMC003-053-052251- /O.EXP.KABQ.FF.W.0040.000000T0000Z-080805T2245Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CATRON-SOCORRO- 441 PM MDT TUE AUG 5 2008 ...FLASH FLOOD WARNING WILL EXPIRE AT 445 PM MDT FOR SOUTHWESTERN SOCORRO AND EAST CENTRAL CATRON COUNTIES... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 3383 10785 3385 10762 3348 10747 3348 10784 $$ 34
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 5, 9:59 AM MDT, 4 hours 51 minutes earlier.
Area forecast discussion, Aug 5, 9:59 AM MDT, 4 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 959 AM MDT TUE AUG 5 2008 .UPDATE... CONVECTIVE COMPLEX FROM LAST NIGHT OVER THE LOWER/MIDDLE RIO GRANDE VALLEY HAS PERSISTED LONGER THAN EXPECTED. LOWERED MAX TEMPS 5 TO 10 DEGREES OVER THIS REGION DUE TO SIGNIFICANT CLOUD COVER. RAISED POPS A TAD AS WELL ONCE CLOUD COVER BURNS OFF EARLY THIS AFTERNOON...THE ATMOSPHERE WILL DESTABILIZE IN THE HIGHER TERRAIN ALONG THE OUTER PERIPHERY OF THIS FEATURE...ESPECIALLY THE NORTHERN MTNS. GUYER && .PREV DISCUSSION...618 AM MDT TUE AUG 5 2008... CONVECTION AND SHOWERS CONTINUING TO SPREAD OUT OF SOCORRO COUNTY INTO WESTERN TORRANCE AND VALENCIA COUNTIES...AND KNOCKING ON SOUTHERN BORDER OF BERNALILLO COUNTY. WILL MOVE POPS INTO ISOLATED AND SCATTERED RANGE FOR SANDIAS AND MANZANOS..AND FOR WESTERN TORRANCE PORTIONS OF EAST CENTRAL PLAINS...AND ALLOW POPS TO RISE ACROSS SOUTHERN BERNALILLO COUNTY. UPDATED ZONES ON THE WIRE BY 63O AM MDT. SHY .PREV DISCUSSION...306 AM MDT TUE AUG 5 2008... CURRENTLY...WEAK SHORTWAVE PROPAGATING NORTH AND EAST IN CIRCULATION ABOUT RIDGE ALOFT CENTERED UP ON THE ARKANSAS VALLEY OF EASTERN OKLAHOMA ENOUGH OOMPH TO TOUCH OFF ANOTHER ALL NIGHT SHOW OF CONVECTION MOVING NORTHWARD UP THE RIO GRANDE VALLEY AND CENTRAL MOUNTAIN CHAIN...AND OUT OVER THE NORTHEAST PLAINS NEAR THE COLORADO BORDER. SURFACE RIDGE REMAINS ACROSS THE HEART OF NEW MEXICO FROM SOUTHERN COLORADO TO SOUTHERN CHIHUAHUA STATE...AND COMBINED WITH PATTERN ALOFT THIS IS HELPING DEFLECT TRACK OF NORTHBOUND LOW LEVEL MOISTURE ADVECTION TO THE WEST OVER ARIZONA BEFORE CROSSING BACK INTO NEW MEXICO AROUND THE INTERSTATE 40 CORRIDOR. MODELS...REASONABLE CONSENSUS AND PLAUSIBLE SOLUTION MOVES RIDGE CENTROID BACK TO THE FOUR CORNERS REGION ON WEDNESDAY AS MOISTURE FROM EDOUARD REMAINS CRUISE THROUGH THE ABILENE AREA HEADING WEST. CENTROID GIVING GROUND SLOWLY TO THE EAST FOR LAST HALF OF THE WORK WEEK AND INTO THE WEEKEND WILL FORESTALL NORTHBOUND MOISTURE PUSH UNTIL LATE IN THE WEEKEND...AND THIS WILL HAVE TO MAKE THE EASTERN ARIZONA CIRCUIT BEFORE SEEPING EASTWARD ACROSS THE NEW MEXICO LINE TO START THE WORK WEEK. TOUGH TO PICK OUT THE ORGANIZED BLOB OF MOISTURE THROUGH MIDWEEK NEXT WEEK...WITH WHAT WOULD BE LEFT OF EDOUARD PRETTY MUCH ENTRAINED INTO THE BROADER MOISTURE STREAM AND LOSING ITS DEFINITION THEREBY. SHORT TERM...TODAY AND TONIGHT...ANOTHER DAY OF ACTIVE CONVECTION ON TAP WITH PLENTY OF INSTABILITY...LIFTEDS RUNNING NEGATIVE FOR ALL BUT THE SOUTHEAST PLAINS...AND MUCAPE PUSHING NEAR 3000 J KG ALONG AXIS FROM DULCE AND CHAMA SOUTH WEST TO RESERVE AND GLENWOOD. WEAK TROUGHING OVER THE FOUR CORNERS WILL HELP BACK WINDS AROUND TO THE SOUTHEAST AGAIN TODAY...PROVIDING A GOOD ANGLE FOR UPSLOPE ENHANCEMENT ON SOUTH AND EAST FACING SLOPES...AND PROVIDING SOME SURFACE BASED CONVECTIVE SUPPORT TO THE PARADE OF UPPER LEVEL DYNAMICS MOVING FROM SOUTHWEST TO NORTHEAST ACROSS THE FORECAST AREA. PWATS RUNNING OVER AN INCH NORTH AND WEST...AND RECIPE IS A GOOD ONE FOR ANOTHER DAY OF LOCAL FLASH FLOOD WOE OVER MANY OF THE SAME SPOTS AS SEEN ON MONDAY. TEMPERATURES REMAINING SEASONAL AND ABOVE...WITH WARM DEPARTURES GREATEST UNDER REDUCED CLOUD COVER PRIMARILY OVER THE EASTERN AND SOUTHEASTERN PLAINS. SHOWERS AND CONVECTION WILL REMAIN ACTIVE OVERNIGHT...ESPECIALLY NEAR THE ARIZONA BORDER AND NORTH OF INTERSTATE 40. LONG TERM...WEDNESDAY THROUGH FRIDAY...LITTLE CHANGE TO THE STORY FOR WEDNESDAY...WITH SURFACE TROUGH DEEPENING FROM CLAYTON TO SOCORRO AND PROVIDING SOME ADDED MOISTURE CONVERGENCE IN ZONE OF ELEVATED THETA E. WILL THUS CALL FOR CONTINUED SHOWERS AND THUNDERSTORMS OVER MANY OF THE SAME SPOTS WITH CONTINUED FLASH FLOOD THREAT. MOISTURE IS MAINLY RECYCLED WITH ONLY MODEST CHANGE IN COLUMN PWAT ON WEDNESDAY. INTO THURSDAY...SURFACE CONVERGENCE BOUNDARY ALONG TROUGH AND CORRESPONDING WEAK COLD FRONT THAT WILL MAKE QUICK TRIP SOUTHWARD ACROSS NEW MEXICO TO ROUGHLY INTERSTATE 40 BY AFTERNOON. PATTERN WILL IMPART CLOCKWISE ROTATION TO OVERALL PRECIPITATION COVERAGE...EXPANDING COVERAGE SOUTHWARD OVER THE EASTERN AND SOUTHEASTERN PLAINS...AND WORKING SOME REDUCTIONS IN COVERAGE WESTWARD MAINLY SOUTH OF INTERSTATE 40. SUBTLE PATTERN CHANGE WILL MOVE SHOWER INTENSITY MAX TO NORTHERN MOUNTAINS AND NORTHEAST HIGHLANDS WITH ASSOCIATED SHIFT OF FLASH FLOOD THREAT FOR THE DAY. EAST WINDS BUILDING IN NORTH OF THE TROUGH AXIS WILL PROVIDE DIFFERENT ANGLE OF UPSLOPE ENHANCEMENT AGAINST CENTRAL MOUNTAIN CHAIN AND NORTH TO THE COLORADO LINE. INTO FRIDAY...RIDGE CENTROID APPROACHING FOUR CORNERS WITH SURFACE TROUGH SHIFTING WESTWARD TO THE WESTERN BORDER OF THE STATE ON FRIDAY. MOISTURE CREEPING NORTHWARD WILL BOOST PWAT OVER AN INCH BROADLY OVER THE FORECAST AREA...AND BROAD THETA E RIDGING OVER NORTHERN AND WESTERN PORTIONS OF THE STATE WILL SIGNAL SOME INTENSITY ENHANCEMENTS FOR SHOWER COVERAGE IN THESE AREAS. EXPECTING EASTERN AND SOUTHEASTERN PLAINS NOW GETTING IN ON THE SHOWER ACTION AFTER A SIGNIFICANT PERIOD OF TIME ON THE SIDELINES. SHY .AVIATION... ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE OVER CENTRAL AND NORTHEASTERN AREAS THROUGH THE EARLY MORNING WITH REDEVELOPING ACTIVITY OVER MOST AREAS BY AFTERNOON. NO SHOWER/STORMS ARE EXPECTED IN THE EAST CENTRAL TO SOUTHEASTERN PLAINS...THUS VFR CONDITIONS WILL PREVAIL IN THIS AREA. ELSEWHERE GUSTY OUTFLOW WINDS AND PERIODS OF MVFR VISIBILITIES IN RAIN WILL BE THE RULE...PRIMARILY IN THE LATE AFTERNOON AND EVENING IN THE NORTHWESTERN TWO THIRDS OF THE STATE. 52. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. .FIRE WEATHER... NO MAJOR CHANGES MADE OR EXPECTED TO THE FORECAST FOR THE NEXT FEW DAYS. ONGOING STORMS IN MIDDLE RIO GRANDE VALLEY AND NORTHEASTERN PLAINS EARLY THIS MORNING WILL SLOWLY CARRY ON TOWARD SUNRISE...WITH REDEVELOPING STORMS AGAIN BY AFTERNOON ALONG AND WEST OF A CLAYTON TO CLINES CORNERS TO RUIDOSO LINE. ABUNDANT MOISTURE WILL CONTINUE TO REMAIN OVER THE NORTHWESTERN TWO THIRDS OF NEW MEXICO THROUGH THE WEEK WITH HIGH PRESSURE SLOWLY REBUILDING ITSELF OVER THE WESTERN STATES. SLIGHTLY LOWER TEMPS AND HIGHER HUMIDITIES WILL CONTINUE WITH WETTING RAINS POSSIBLE UNDER SLOW MOVING STORM/SHOWER ACTIVITY. && .PRELIMINARY POINT TEMPS/POPS UPDATE... FARMINGTON...................... 89 65 90 64 / 20 30 10 20 GALLUP.......................... 82 57 86 57 / 50 60 20 20 GRANTS.......................... 82 53 86 54 / 50 30 30 10 GLENWOOD........................ 86 62 91 61 / 50 20 10 10 CHAMA........................... 81 47 79 47 / 70 40 40 30 LOS ALAMOS...................... 78 59 81 58 / 30 50 30 10 RED RIVER....................... 76 44 74 45 / 60 60 30 20 TAOS............................ 82 53 84 53 / 40 60 30 10 SANTA FE........................ 77 57 86 57 / 30 50 20 10 SANTA FE AIRPORT................ 80 59 88 59 / 30 50 20 10 ESPANOLA........................ 83 57 91 57 / 30 50 30 10 ALBUQUERQUE HEIGHTS............. 83 68 92 68 / 30 40 10 10 ALBUQUERQUE VALLEY.............. 84 65 92 65 / 30 40 10 10 ALBUQUERQUE FOOTHILLS........... 79 64 87 64 / 30 40 10 10 ALBUQUERQUE WEST MESA........... 84 66 91 66 / 30 40 10 10 SOCORRO......................... 83 63 93 63 / 50 20 10 10 SANDIA PARK/CEDAR CREST......... 72 53 78 52 / 50 40 20 10 MORIARTY/ESTANCIA............... 82 55 86 55 / 50 30 10 10 CARRIZOZO....................... 87 60 87 59 / 5 5 5 10 RUIDOSO......................... 81 55 81 53 / 5 0 5 10 RATON........................... 87 54 88 55 / 30 50 30 10 LAS VEGAS....................... 82 56 85 55 / 20 30 10 10 ROY............................. 86 61 87 61 / 5 20 10 10 CLAYTON......................... 93 65 90 64 / 5 20 5 10 SANTA ROSA...................... 93 62 92 62 / 0 5 0 10 TUCUMCARI....................... 98 69 96 68 / 0 0 0 5 FORT SUMNER..................... 95 67 92 66 / 0 0 0 5 CLOVIS.......................... 95 68 93 66 / 0 0 5 5 PORTALES........................ 95 68 94 67 / 0 0 5 5 ROSWELL......................... 97 69 96 69 / 0 0 5 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && GUYER
Hazardous weather outlook, Aug 5, 12:44 PM MDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1244 PM MDT TUE AUG 5 2008 NMZ001>021-026-061200- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS- CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY- FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY- HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- LOWER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS- NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY- ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY- WEST CENTRAL MOUNTAINS- 1244 PM MDT TUE AUG 5 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SLOW MOVING THUNDERSTORMS MAY PRODUCE HEAVY RAINFALL ACROSS PARTS OF CENTRAL AND WESTERN NEW MEXICO THIS AFTERNOON AND EVENING. HEAVY RAINFALL MAY RESULT IN LOCALIZED AREAS OF FLASH FLOODING. THE GREATEST THREAT AREA WILL BE FROM THE GILA WILDERNESS NORTH INTO THE NORTHWEST PLATEAU AND NORTHERN MOUNTAINS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A COLD FRONT MOVING SOUTHWARD INTO THE EASTERN PLAIN WEDNESDAY EVENING...COMBINED WITH INCREASING MOISTURE FROM THE REMNANTS OF EDOUARD...MAY CREATE HEAVY RAINFALL FROM THE NORTHEAST PLAINS SOUTHWARD ALONG THE EAST SLOPES OF THE CENTRAL AND SOUTHERN MOUNTAINS THURSDAY EVENING INTO FRIDAY NIGHT. SCATTERED SLOW MOVING THUNDERSTORMS SATURDAY THROUGH MONDAY MAY ALSO PRODUCE HEAVY RAINFALL ACROSS PARTS OF CENTRAL AND WESTERN NEW MEXICO...WITH MORE LOCALIZED FLASH FLOODING POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD CONTACT LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE TO REPORT FLOODING. SPOTTERS ARE ALSO ENCOURAGED TO REPORT RAINFALL AMOUNTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE OR BY CALLING 1.888.386.7637. GUYER
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 6:10 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 2 hr |
| Aug 4, 6:24 PM MDT | Flash Flood Warning | ABQ | Los Alamos, Sandoval, Santa Fe | 2 hr |
| Aug 4, 6:36 PM MDT | Areal Flood Advisory | ABQ | Socorro | 114 min |
| Aug 4, 6:47 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Sandoval, Santa Fe | 118 min |
| Aug 4, 6:51 PM MDT | Areal Flood Advisory | ABQ | Union | 114 min |
| Aug 4, 7:13 PM MDT | Areal Flood Advisory | ABQ | Harding, San Miguel | 92 min |
| Aug 4, 7:19 PM MDT | Flash Flood Warning | ABQ | Sandoval, Santa Fe | 86 min |
| Aug 4, 8:47 PM MDT | Flash Flood Warning | ABQ | Sandoval, Santa Fe | 88 min |
| Aug 5, 12:19 AM MDT | Areal Flood Advisory | ABQ | Valencia | 116 min |
| Aug 5, 12:24 AM MDT | Areal Flood Advisory | ABQ | Union | 2 hr |
| Aug 5, 12:47 AM MDT | Areal Flood Advisory | ABQ | Socorro, Torrance, Valencia | 118 min |
| Aug 5, 1:45 AM MDT | Areal Flood Advisory | ABQ | Socorro | 2 hr |
| Aug 5, 3:56 AM MDT | Areal Flood Advisory | ABQ | Torrance | 2 hr |
| Aug 5, 12:20 PM MDT | Areal Flood Advisory | ABQ | Catron | 115 min |
| Aug 5, 1:44 PM MDT | Areal Flood Advisory | ABQ | Cibola, McKinley | 2 hr |
| Aug 5, 1:57 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola, Socorro | 108 min |
| Aug 5, 2:21 PM MDT | Areal Flood Advisory | ABQ | Catron, Socorro | 114 min |
| Aug 5, 3:30 PM MDT | Areal Flood Advisory | ABQ | Cibola | 2 hr |
| Aug 5, 3:37 PM MDT | Flash Flood Warning | ABQ | Cibola | 113 min |
| Aug 5, 3:41 PM MDT | Flash Flood Warning | ABQ | Cibola, McKinley | 2 hr |
| Aug 5, 4:26 PM MDT | Areal Flood Advisory | ABQ | Catron | 2 hr |
| Aug 5, 4:32 PM MDT | Areal Flood Advisory | ABQ | McKinley | 118 min |
| Aug 5, 5:38 PM MDT | Areal Flood Advisory | ABQ | McKinley | 112 min |
| Aug 5, 5:59 PM MDT | Areal Flood Advisory | ABQ | Bernalillo | 91 min |
Nearby
Flash Flood Warnings in New Mexico, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.